# SDR ASAA2019122491667

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 50,543 hours, 17,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A750116
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL HAS CORR STA 727CTO 727F+10. GROUNDED - YES. AFT PIT L/H TRANSITION PANEL REPAIRED IAW B737 800 SRM 53 00 53 2R 6 W .40 O .040 R .030 L 1.00 D .010.
